A converse to a theorem of Erdos and Fuchs

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)397-402
Number of pages6
JournalJournal of Number Theory
Volume62
Issue number2
Publication statusPublished - Feb 1997

Fingerprint

Erdös
Converse
Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

A converse to a theorem of Erdos and Fuchs. / Ruzsa, I.

In: Journal of Number Theory, Vol. 62, No. 2, 02.1997, p. 397-402.

Research output: Contribution to journalArticle

@article{e3813035cbd24ce6a1e8e58ec4ead4d7,
title = "A converse to a theorem of Erdos and Fuchs",
author = "I. Ruzsa",
year = "1997",
month = "2",
language = "English",
volume = "62",
pages = "397--402",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - A converse to a theorem of Erdos and Fuchs

AU - Ruzsa, I.

PY - 1997/2

Y1 - 1997/2

UR - http://www.scopus.com/inward/record.url?scp=0031071108&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031071108&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031071108

VL - 62

SP - 397

EP - 402

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -